Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 64, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 22, 2013, 7:30 PM MDT for Grant County, Sioux County, North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 7:30 PM MDT (01:30 UTC)
- Expired
- Jun 22, 2013, 8:30 PM MDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Grant County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 96 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:25 PM MDT | TSTM WND GST 62 | 8 Nne Selfridge, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:53 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
565
WUUS53 KBIS 230130
SVRBIS
NDC037-085-230230-
/O.NEW.KBIS.SV.W.0064.130623T0130Z-130623T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM MDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA
SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 830 PM MDT/930 PM CDT/
* AT 726 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF MORRISTOWN TO 6 MILES SOUTH OF
WATAUGA TO 27 MILES SOUTH OF WALKER....AND MOVING NORTHEAST AT 40
MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SELFRIDGE...ST. GERTRUDE...PORCUPINE...SHIELDS AND RALEIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. THESE STORMS
HAVE A HISTORY OF PRODUCING WINDS OF 70 MPH. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4595 10200 4598 10199 4637 10136 4624 10091
4595 10054 4593 10057 4593 10196
TIME...MOT...LOC 0129Z 227DEG 33KT 4599 10180 4586 10151
4555 10116
HAIL...1.00IN
WIND...70MPH
$$
SIMOSKO/HEINERT1 follow-up statement
042
WWUS53 KBIS 230200
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT SAT JUN 22 2013
NDC037-085-230230-
/O.CON.KBIS.SV.W.0064.000000T0000Z-130623T0230Z/
GRANT ND-SIOUX ND-
800 PM MDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SIOUX AND
SOUTHEASTERN GRANT COUNTIES UNTIL 830 PM MDT/930 PM CDT/...
AT 758 PM MDT...OR 858 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF ST. GERTRUDE TO 10
MILES NORTHEAST OF MCINTOSH TO 16 MILES SOUTHEAST OF WALKER...MOVING
NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SELFRIDGE...ST. GERTRUDE...PORCUPINE AND SHIELDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. THESE STORMS
HAVE A HISTORY OF PRODUCING WINDS OF 70 MPH. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4595 10200 4598 10199 4637 10136 4624 10091
4595 10054 4593 10057 4593 10196
TIME...MOT...LOC 0159Z 227DEG 33KT 4618 10151 4605 10122
4574 10087
HAIL...1.00IN
WIND...70MPH
$$
SIMOSKO/HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:52 PM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 22, 5:52 PM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CDT SAT JUN 22 2013 .UPDATE... ISSUED AT 653 PM CDT SAT JUN 22 2013 MAIN ISSUE WITH THE EARLY EVENING UPDATE IS DEALING WITH THE ONGOING CONVECTION IN WESTERN NORTH DAKOTA AND CONVECTION DEVELOPING OVER LOGAN AND MCINTOSH COUNTIES IN SOUTHEAST NORTH DAKOTA. HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH #345 EAST TO INCLUDE LOGAN...MCINTOSH AND STUTSMAN COUNTIES. BISMARCK 00Z SOUNDING IS SHOWING GOOD MID LEVEL BULK SHEAR BUT LITTLE SHEAR IN THE LOW LEVELS. ALSO A POSSIBLE SMALL CAP STILL AROUND 600 MB. HOWEVER THE CELL IN MCINSOSH AND LOGAN COUNTIES WAS ABLE TO AT LEAST BRIEFLY BREAK THE CAP. WITH ABUNDANT MOISURE OVER THE AREA ANY CELLS THAT DO DEVELOP WILL LIKELY PRODUCE VERY HEAVY RAINFALL. CELLS IN THE FAR WEST PRODUCED OVER AN INCH OF RAIN IN LESS THAN AN HOUR. WILL NEED TO MONITOR FLASH FLOOD POTENTIAL WITH ANY SUBSEQUENT CELLS THAT DEVELOP. ONLY CHANGES WERE TO UPDATE SEVERE WORDING TO COUNTIES ADDED TO THE SEVERE THUNDERSTORM WATCH. UPDATE ISSUED AT 405 PM CDT SAT JUN 22 2013 FORECAST UPDATE FOR SEVERE THUNDERSTORM WATCH NUMBER 345. UPDATED PRODUCTS SENT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 130 PM CDT SAT JUN 22 2013 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD STILL STRONG TO SEVERE STORMS TODAY/TONIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL. ADDITIONAL RAINFALL EXPECTED SUNDAY...ALTHOUGH THE RISK FOR SEVERE THUNDERSTORMS WILL BE LOWER. CURRENTLY...SOUTHWEST FLOW ALOFT REMAINS OVER THE DAKOTAS AHEAD OF A LONG WAVE TROUGH CENTERED JUST WEST OF THE ROCKIES. SMALL- SCALE EMBEDDED S/WV IMPULSES CONTINUE TO EJECT OUT OF THE BASE OF THE TROUGH THROUGH THE CENTRAL AND NORTHERN PLAINS REGIONS. SFC TROUGH/FRONTAL BOUNDARY IN PLACE ACROSS CENTRAL NORTH DAKOTA. WILL SEE A GRADUAL INCREASE IN CHANCES FOR THUNDERSTORMS AS THE DAY PROGRESSES AS CONVECTIVE PARAMETERS INCREASE ALONG THE SFC TROUGH/FRONTAL BOUNDARY OVER CENTRAL/EASTERN ND. MODELS STRUGGLING WITH SMALL-SCALE EMBEDDED WAVES IN SOUTHWEST FLOW ALOFT...BUT SEEM TO BE AGREEING ON A STRONGER IMPULSE LIFTING THROUGH SOUTH DAKOTA TOWARDS CENTRAL/EASTERN ND LATER TODAY. AS PROJECTED EARLIER BY MODELS...0-6KM SHEAR IS INCREASING/EXPANDING EAST FROM WESTERN NORTH DAKOTA (WHERE IT IS CURRENTLY 40-45KTS) TOWARDS MORE FAVORABLE INSTABILITY ACROSS THE CENTRAL NEAR THE SFC TROUGH. THIS TREND IS EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS. STRONG TO SEVERE STORMS WILL THUS BE POSSIBLE WHERE THE 0-6KM SHEAR AND MUCAPE APPROACHING 3000 J/KG IS EXPECTED TO COINCIDE LATER TODAY AND INTO THIS EVENING. CONVECTION/PRECIPITATION CHANCES DECREASE FROM SOUTH TO NORTH LATER THIS EVENING...THEN START TO INCREASE WEST LATE TONIGHT AS THE BASE OF THE UPPER TROUGH/PARENT S/WV IMPULSE SWINGS NORTHEAST INTO THE WESTERN DAKOTAS. THIS FEATURE CONTINUES NORTH AND EAST SUNDAY MORNING/AFTERNOON CONTRIBUTING TO WIDESPREAD SHOWERS/SCT THUNDERSTORMS IN THE MORNING...WITH DECREASING CHANCES FROM SOUTHWEST TO NORTHEAST INTO SUNDAY AFTERNOON. MINIMAL CHANCES FOR SEVERE THUNDERSTORMS AFTER TONIGHT WITH WEAKER INSTABILITY ADVERTISED. STILL COULD SEE A FEW STRONGER STORMS EAST LINGERING...BUT THE BETTER CHANCES FOR WIDESPREAD SEVERE SHOULD REMAIN OFF TO OUR SOUTH AND EAST DURING THE DAY SUNDAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 130 PM CDT SAT JUN 22 2013 THE PERSISTENT MOIST/UNSTABLE SOUTHWEST FLOW WITH EMBEDDED SHORTWAVES THAT HAS RESULTED IN DAILY SHOWERS/THUNDERSTORMS WILL LESSEN THROUGH THE LONG TERM PERIOD...AS THE UPPER FLOW REGIME TRANSITIONS TO A WESTERLY FLOW WEDNESDAY...AND EVENTUALLY A NORTHWESTERLY FLOW BY LATE NEXT WEEK. THAT SAID...A CHANCE OF THUNDERSTORMS WILL CONTINUE MONDAY INTO TUESDAY AS ANOTHER SHORTWAVE TROUGH AND ASSOCIATED SURFACE FRONT MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SOUTHERLY BOUNDARY LAYER TO H85 WINDS WILL ADVECT HIGHER SFC TO H85 DEWPOINTS MONDAY AFTERNOON THROUGH TUESDAY. SURFACE DEWPOINTS WILL RISE TO THE UPPER 60S TO AROUND 70F...FEELING VERY MUGGY AND HUMID. SURFACE LOW PRESSURE IN EASTERN MONTANA MONDAY WILL TRAVERSE THROUGH WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT AND TUESDAY RESULTING IN A CHANCE FOR THUNDERSTORMS. DRIER/MORE STABLE AIR WILL FILTER IN BY LATE TUESDAY WEST...AND TUESDAY NIGHT/WEDNESDAY CENTRAL AS THE UPPER FLOW BECOMES WESTERLY BEHIND THE DEPARTING SHORTWAVE AND SURFACE LOW/COLD FRONT. WEDNESDAY/WEDNESDAY NIGHT WILL BE DRY. RIDGE OF HIGH PRESSURE MAINTAINS PAST TRENDS IN THE LONG TERM MODELS TO BUILD OVER THE FOUR CORNERS WITH AMPLIFICATION OF THE RIDGE AXIS INTO SOUTHERN CANADA. A COMPENSATORY DOWNSTREAM NORTHWESTERLY FLOW RESULTS OVER NORTH DAKOTA THURSDAY INTO SATURDAY. COUPLE OF RIDGE TOPPERS EMBEDDED WITHIN THE NORTHWEST FLOW MAY ENHANCE THE DEVELOPMENT OF THUNDERSTORMS ESPECIALLY AT NIGHT...ACROSS THE NORTH CENTRAL AND EAST CENTRAL ZONES. WILL CONTINUE TO LOOK AT THOSE TRENDS IN FUTURE MODEL RUNS. EXPECT WARM AND HUMID CONDITIONS MONDAY INTO TUESDAY WITH HIGHS WELL INTO THE 80S...THEN LESS HUMID WEDNESDAY THROUGH SATURDAY BUT REMAINING WARM WITH HIGHS IN THE UPPER 70S TO LOWER 80S. OVERNIGHT LOWS WARMEST MONDAY NIGHT WITH WIDESPREAD MID TO UPPER 60S...FOLLOWED BY MID TO UPPER 60S FOR LOWS TUESDAY MORNING IN EAST CENTRAL NORTH DAKOTA WITH THE WEST COOLING INTO THE UPPER 50S. OVERNIGHT LOWS THEREAFTER WILL REMAIN AROUND 60F WEDNESDAY THROUGH SATURDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 653 PM CDT SAT JUN 22 2013 VFR CONDITIONS TO START WITH AT ALL TAF SITES. ADDED A TEMPO FOR THUNDER AT BOTH KDIK AND KISN TO START THE TAF PERIOD WITH CELLS NEAR THESE SITES. CONTINUED MENTION OF THUNDER AT ALL SITES THROUGH AROUND 06-08 UTC. BROUGHT A PERIOD OF MVFR CEILINGS SUNDAY MORNING TO KJMS AS FLOW REMAINS EASTERLY HERE. WINDS TRY TO SHIFT WEST AT REMAINING TAF SITES...WHICH SHOULD HELP TO MINIMIZE MVFR CLOUDINESS. BROUGHT ANOTHER CHANCE OF THUNDER TO TAF SITES SUNDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 130 PM CDT SAT JUN 22 2013 WILL MAINTAIN THE FLASH FLOOD WATCH AS IS SOUTH CENTRAL AND ACROSS THE JAMES RIVER VALLEY WITH CONTINUED CHANCES FOR STRONG TO SEVERE THUNDERSTORMS NOW THROUGH SUNDAY AFTERNOON. ADDITIONAL HEAVY RAINFALL OF 1 TO 3 INCHES...LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE FOR THOSE LOCATIONS THAT HAVE SEEN SIGNIFICANT RAINFALL AMOUNTS THE PAST FEW DAYS. SOILS HAVE LITTLE TO NO CAPACITY TO HOLD ADDITIONAL WATER...ENHANCING RUNOFF AND THE POTENTIAL TO AGGRAVATE THE ONGOING OVERLAND FLOODING ACROSS THE AREA. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037- 046>048-050-051. && UPDATE...TWH SHORT TERM...NH LONG TERM...KS AVIATION...TWH HYDROLOGY...NH
Hazardous weather outlook, Jun 22, 12:53 PM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 153 PM CDT SAT JUN 22 2013 NDZ023-025-036-037-046>048-050-051-231900- WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 153 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY. MULTIPLE PERIODS OF THUNDERSTORMS WILL INCREASE THE CHANCE FOR FLASH FLOODING. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. NDZ004-011-012-231900- BOTTINEAU-WARD-MCHENRY- 153 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. NDZ001>003-005-009-010-013-017>022-031>035-040>045-231900- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 153 PM CDT SAT JUN 22 2013 /1253 PM MDT SAT JUN 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. HEINERT/SIMOSKO
In the hours before
Local storm report, Jun 22, 5:53 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN 8 W WISHEK 46.26N 99.72W
06/22/2013 E1.00 INCH MCINTOSH ND TRAINED SPOTTER
ONE INCH OF RAIN IN 20 TO 25 MINUTES
&&
LHUBERSpecial weather statement, Jun 22, 6:49 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 749 PM CDT SAT JUN 22 2013 NDZ041-042-044-045-230145- ADAMS-GRANT-HETTINGER-SIOUX- 649 PM MDT SAT JUN 22 2013 ...SEVERE STORMS MOVING NORTH TOWARDS FAR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA... AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF SEVERE THUNDERSTORMS OVER PERKINS COUNTY IN NORTHWEST SOUTH DAKOTA...MOVING NORTHEAST AT 50 MPH TOWARDS SOUTHERN ADAMS AND SOUTHERN SIOUX COUNTY OF NORTH DAKOTA. VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS. LOCATIONS IMPACTED INCLUDE... REEDER... HETTINGER... HAYNES... BUCYRUS... REGENT... MOTT... BENTLEY... BURT... THESE STORMS HAVE A HISTORY OF PRODUCING STRAIGHT LINE WINDS UP TO 70 MPH...AND LARGE HAIL TO THE SIZE OF QUARTERS. IN ADDITION...VERY HEAVY RAINFALL CAN BE EXPECTED WITH THESE STORMS...AND COULD QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. PAY CLOSE ATTENTION FOR UPDATES ON THESE STORMS. SIMOSKO/HEINERT
Local storm report, Jun 22, 7:08 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN 7 N NAPOLEON 46.61N 99.77W
06/22/2013 M2.00 INCH LOGAN ND TRAINED SPOTTER
2 INCHES OF RAIN BETWEEN 730 TO 805 PM CDT.
&&
LHUBERLocal storm report, Jun 22, 7:12 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL 14 SSE STEELE 46.67N 99.80W
06/22/2013 E1.00 INCH KIDDER ND PUBLIC
HAIL BEGAN AT 800 PM AND STILL ONGOING AT 809 PM.
0809 PM TSTM WND GST 14 SSE STEELE 46.67N 99.80W
06/22/2013 E60 MPH KIDDER ND PUBLIC
HAIL BEGAN AT 800 PM AND STILL ONGOING AT 809 PM.
&&
HAMILTONThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:29 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 61 min |
| Jun 22, 6:59 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 61 min |
| Jun 22, 7:13 PM MDT | Severe Thunderstorm Warning | BIS | Kidder | 62 min |
| Jun 22, 7:30 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 60 min |
| Jun 22, 7:43 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 47 min |
| Jun 22, 8:14 PM MDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Grant, Kidder, Morton, Oliver and 1 more | 12 hr |
| Jun 22, 8:15 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 45 min |
| Jun 22, 8:17 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 58 min |
| Jun 22, 8:25 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Burleigh, Emmons, Grant, Hettinger, Morton and 3 more | 50 min |
| Jun 22, 8:38 PM MDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jun 22, 8:53 PM MDT | Flash Flood Warning | BIS | Adams, Emmons, Grant, Hettinger, Morton, Sioux | 6 hr |
| Jun 22, 9:03 PM MDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 57 min |
| Jun 22, 9:14 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McLean, Mercer and 2 more | 61 min |
| Jun 22, 9:19 PM MDT | High Wind Warning | BIS | Adams, Grant, Hettinger | 101 min |
| Jun 22, 9:47 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 58 min |
| Jun 22, 9:49 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Sheridan, Stutsman, Wells | 56 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.